advertisement
Question
Posted by: Tee | 2006/04/20

Antidepressants and diet pills - good or bad idea?

i am on very high fat burners- given by a dietician/body builder guide whatever. Anyways, i stopped Cilift to start with my new diet. And i think i made a huge mistake.
i finally started feeling a little good (ive never believed Cilift is good enough anti dep medication) and now i am suffering with depression again.
I really dont want to stop dieting and this fat burner really is helping me lose weight and not giving me bad side effects that are visable to me.
But i think it might be detremental to my health if i take them simultaneously. will it?
And does one's monthly cycle affect your emotions more if you on a fatburner or anti depresant??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hello Tee,
"Fat Burners" are extremely dodgy tings ; I don't like them at all, and would be surprized if any well trained dietician would recommend them --- as many contain complicated untested chemicals with potential problems, and I have seen no really good evidence that they are effective and safe. There needs to be far more governmental regulatory control of "supplements" which evade the standards required of drugs. If it contains any chemical and is supposed to benefit you, i needs careful testing.
When you ask ANY question about "fat burners" --- like the interesting question about their interaction with drugs or menstruation, the only good answer is --- nobody knows. Unless there has been proper testing, there is no fact-based answer. People who profit by selling you the stuff will probably say it's fine ' those of us more interested in the facts, would be hesitant to give any definitive answer.
So, I Don't Know. Your shrink / doc may, knowing your situation in more detail, be able to answer your questions. But because significant depression can be more dangerous, sooner, than being over-weight, maybe proper treatment of depression should take priority, combined with the help of a counsellor and good dietician to continue losing weight without burners

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Tee | 2006/04/20

Well i have been on anti depressants and they never seemed to help (over the last 3 years) in that time frame i put on 30kgs! i am 20 years old and now weight 82kgs! i think that makes me more depressed than anything. i dont have see a shrink because i dont have the money and Doctors keep giving me the run around- uneccessary blood tests and consultations which leave me with no answers and a fat bill!

i went this "diet" route through a body builder friend who said he can get me in contact with someone who is really good at helping people losing weight. Problem is, i was stupid and didnt mention the anti depression meds i was taking. It didnt seem to matter if i was going to stop it anyway-right.

Well, now i feel more emotional than ever and it may just be today or this week due to my cycle. But what if it's somethinf worse? could i be bi-polar or something (episodes of erratic behaviuor) i know i should just stop this fat burner and gothe healthy route..

Reply to Tee
Posted by: Loli | 2006/04/20

I would like to hear about the Fat Burner s you a using,

les967 AT hotmail DOT com

Please, Sorry CS

Reply to Loli

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement